Open Access System for Information Sharing

Login Library

 

Article
Cited 2 time in webofscience Cited 0 time in scopus
Metadata Downloads

The Pressure Singularity for Compressible Stokes Flows in a Concave Polygon

Title
The Pressure Singularity for Compressible Stokes Flows in a Concave Polygon
Authors
Kweon, JRKellogg, RB
POSTECH Authors
Kweon, JR
Date Issued
2009-03
Publisher
BIRKHAUSER VERLAG AG
Keywords
Compressible flows; corner singularities; singular expansion; EQUATIONS; REGULARITY
URI
https://oasis.postech.ac.kr/handle/2014.oak/28787
DOI
10.1007/S00021-007-0
ISSN
1422-6928
Article Type
Article
Citation
JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 11, no. 1, page. 1 - 21, 2009-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse